# SDR 99ZZZX2880

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 222375033101
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF FLAG ON ATTITUDE INDICATOR PULLS CONTINUALLY DURING OPERATION.  REF:  MCH 68.  REMOVED AND REPLACED.
